# SDR UPS99830038

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FS 55 FRAME BETWEEN LONG 24L AND 25L IS CRACKED AT THE DUCT SUPPORT.  CUT OUT DAMAGED FRAME AND REPAIRED IAW SRM 53-2-0 FIG 2.
